# SDR AALA202106249002

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 35,841 hours, 14,443 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Le Slats
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DUE TO GROUND INTERRUPT AND HISTORY OF LEADING EDGE FAULTS, PERFORM FIM TASK 27-51-00-810-801. RECORD THE INDICATED FAULTS AND REPAIR AS REQUIRED. POSSIBLE FAULTY LEADING EDGE FLAP SENSORS. ACCOMPLISHED FIM 27-88-00-810-805. CONFIRMED FAILURE OF F3 PROXIMITY RETRACT SENSOR S172. FAULT CODE 27-81220. REMOVED AND REPLACED S172 IAW AMM 27-88-11-400-802.
